The Green function of the first boundary value problem for a parabolic equation in domains with curvilinear lateral boundaries
Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1139-1140
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1997_33_8_a19,
author = {A. N. Konenkov},
title = {The {Green} function of the first boundary value problem for a parabolic equation in domains with curvilinear lateral boundaries},
journal = {Differencialʹnye uravneni\^a},
pages = {1139--1140},
year = {1997},
volume = {33},
number = {8},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1997_33_8_a19/}
}
TY - JOUR AU - A. N. Konenkov TI - The Green function of the first boundary value problem for a parabolic equation in domains with curvilinear lateral boundaries JO - Differencialʹnye uravneniâ PY - 1997 SP - 1139 EP - 1140 VL - 33 IS - 8 UR - http://geodesic.mathdoc.fr/item/DE_1997_33_8_a19/ LA - ru ID - DE_1997_33_8_a19 ER -
%0 Journal Article %A A. N. Konenkov %T The Green function of the first boundary value problem for a parabolic equation in domains with curvilinear lateral boundaries %J Differencialʹnye uravneniâ %D 1997 %P 1139-1140 %V 33 %N 8 %U http://geodesic.mathdoc.fr/item/DE_1997_33_8_a19/ %G ru %F DE_1997_33_8_a19
A. N. Konenkov. The Green function of the first boundary value problem for a parabolic equation in domains with curvilinear lateral boundaries. Differencialʹnye uravneniâ, Tome 33 (1997) no. 8, pp. 1139-1140. http://geodesic.mathdoc.fr/item/DE_1997_33_8_a19/